# SDR R61A201804030457

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 12,136 hours, 8,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1781
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 7,626 hours, 5,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR JAMMED ON DOOR OPENING.  FOUND THE DOOR SLIDE PARTIALLY DEPLOYED.  R & R THE SLIDE ASSY IAW AMM 25-65-01.  R & R THE DOOR PNEUMATIC ASSY DIAPHRAGM AND SHEAR PIN IAW AMM 52-11-53. OPS CHECKED GOOD.
